Ghent University Academic Bibliography

Advanced

The fueter mapping theorem in integral form and the F-functional calculus

Fabrizio Colombo, Irene Sabadini and Franciscus Sommen UGent (2010) MATHEMATICAL METHODS IN THE APPLIED SCIENCES. 33(17). p.2050-2066
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
keyword
SLICE MONOGENIC FUNCTIONS, CONSEQUENCES, LIPSCHITZ SURFACES, quaternionic functional calculus, functional calculus for n-tuples of commuting operators, Fueter mapping theorem in integral form
journal title
MATHEMATICAL METHODS IN THE APPLIED SCIENCES
Math. Meth. Appl. Sci.
volume
33
issue
17
pages
2050 - 2066
Web of Science type
Article
Web of Science id
000285284800003
JCR category
MATHEMATICS, APPLIED
JCR impact factor
0.84 (2010)
JCR rank
102/235 (2010)
JCR quartile
2 (2010)
ISSN
0170-4214
DOI
10.1002/mma.1315
language
English
UGent publication?
yes
classification
A1
copyright statement
I have transferred the copyright for this publication to the publisher
id
1156793
handle
http://hdl.handle.net/1854/LU-1156793
date created
2011-02-20 13:35:13
date last changed
2016-12-19 15:46:03
@article{1156793,
  author       = {Colombo, Fabrizio and Sabadini, Irene and Sommen, Franciscus},
  issn         = {0170-4214},
  journal      = {MATHEMATICAL METHODS IN THE APPLIED SCIENCES},
  keyword      = {SLICE MONOGENIC FUNCTIONS,CONSEQUENCES,LIPSCHITZ SURFACES,quaternionic functional calculus,functional calculus for n-tuples of commuting operators,Fueter mapping theorem in integral form},
  language     = {eng},
  number       = {17},
  pages        = {2050--2066},
  title        = {The fueter mapping theorem in integral form and the F-functional calculus},
  url          = {http://dx.doi.org/10.1002/mma.1315},
  volume       = {33},
  year         = {2010},
}

Chicago
Colombo, Fabrizio, Irene Sabadini, and Franciscus Sommen. 2010. “The Fueter Mapping Theorem in Integral Form and the F-functional Calculus.” Mathematical Methods in the Applied Sciences 33 (17): 2050–2066.
APA
Colombo, F., Sabadini, I., & Sommen, F. (2010). The fueter mapping theorem in integral form and the F-functional calculus. MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 33(17), 2050–2066.
Vancouver
1.
Colombo F, Sabadini I, Sommen F. The fueter mapping theorem in integral form and the F-functional calculus. MATHEMATICAL METHODS IN THE APPLIED SCIENCES. 2010;33(17):2050–66.
MLA
Colombo, Fabrizio, Irene Sabadini, and Franciscus Sommen. “The Fueter Mapping Theorem in Integral Form and the F-functional Calculus.” MATHEMATICAL METHODS IN THE APPLIED SCIENCES 33.17 (2010): 2050–2066. Print.